Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jun 2, 2015, 4:21 PM EDT for Chatham County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2015, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 2, 2015, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, SC
County Chatham County, GA
The radar
The Charleston,SC radar (KCLX), 54 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 938 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
710
WWUS82 KCHS 022021
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT TUE JUN 2 2015
SCZ047-051-022045-
INLAND JASPER SC-COASTAL JASPER SC-
421 PM EDT TUE JUN 2 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER COUNTY UNTIL
445 PM EDT...
AT 420 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELLINGER HILL AREA...MOVING NORTHEAST AT 5 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF JASPER COUNTY...
INCLUDING THE FOLLOWING LOCATIONS...LEVY AND LIMEHOUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3213 8112 3215 8111 3217 8113 3217 8111
3219 8112 3219 8111 3221 8113 3225 8114
3225 8101 3210 8102
TIME...MOT...LOC 2020Z 221DEG 5KT 3217 8108
$$
JRLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jun 2, 3:43 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 2, 3:43 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 343 PM EDT TUE JUN 2 2015 .SYNOPSIS... A COLD FRONT WILL APPROACH FROM THE WEST TONIGHT...STALLING OVER THE AREA WEDNESDAY INTO THURSDAY BEFORE SLOWLY SHIFTING OFF THE COAST LATE WEEK. ANOTHER COLD FRONT WILL AFFECT THE AREA OVER THE WEEKEND...WITH A TROUGH OF LOW PRESSURE THEN BECOMING ESTABLISHED INLAND EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... CONVECTIVE TEMPERATURES HAVE FINALLY BEEN REACHED AFTER A SLOW START AND CONVECTION IS BEGINNING TO POP ACROSS THE AREA. THE ATMOSPHERE HAS BEEN SUFFICIENTLY OVERTURNED ALONG THE HIGHWAY 17 CORRIDOR FROM CHARLESTON TO MCCLELLANVILLE SO DO NOT ANTICIPATE MUCH MORE ACTIVITY IN THAT AREA UNTIL POSSIBLY LATER TONIGHT. THE ATMOSPHERE CONTINUES TO DESTABILIZE FARTHER INLAND AIDED BY BROAD UPPER DIFLUENCE AHEAD OF THE UPPER LOW MEANDERING OVER EASTERN TENNESSEE WHICH WILL SUPPORT FURTHER CONVECTIVE DEVELOPMENT THROUGH THE REMAINDER OF THE AFTERNOON HOURS. RAP SOUNDINGS SHOW DCAPES RISING TO 800-1000 J/KG...SO THERE WILL BE A CONTINUED RISK FOR A ISOLATED SEVERE TSTMS--MAINLY WEST OF THE I-95 CORRIDOR. 0-6KM BULK SHEAR REMAINS WEAK...ALTHOUGH A BIT HIGHER THAN PREVIOUS DAYS. COULD SEE FEW LOOSELY ORGANIZED CONVECTIVE CLUSTERS DEVELOP AS A RESULT...ESPECIALLY ALONG MESOSCALE BOUNDARY COLLISIONS. WIND FIELDS WILL SUPPORT CONVECTIVE TRAINING AND A RISK FOR LOCALIZED FLOODING. CONVECTION WILL LIKELY LINGER FOR MUCH OF THE EVENING HOURS WITH HIGH RESOLUTION GUIDANCE SUGGESTING OUTFLOW FROM ACTIVITY TO THE WEST AND SOUTHWEST POTENTIAL COLLIDING WITH THE INLAND MOVING SEA BREEZE AFTER SUNSET. HIGH-END LIKELY POPS OF 70 PERCENT WILL BE MAINTAINED FOR MOST AREAS THROUGH THE REMAINDER OF THE AFTERNOON HOURS WITH THE HIGHER GRIDDED POPS SHIFTING INLAND THROUGH THE EVENING HOURS. DEPENDING ON HOW MUCH ACTIVITY ORGANIZES FARTHER INLAND...A WEAKENING CLUSTER OF SHOWERS AND TSTMS COULD APPROACH THE COAST AFTER MIDNIGHT. WILL KEEP 30-40 PERCENT POPS IN PLACE TO ACCOUNT FOR THIS POSSIBILITY. LOWS WILL RANGE FROM THE MID-UPPER 60S INLAND WITH UPPER 60S TO LOWER 70S AT THE COAST...EXCEPT MID 70S AT THE BEACHES. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... WEDNESDAY...AT DAYBREAK A CLOSED UPPER LOW WILL BE LOCATED OVER THE TENNESSEE RIVER VALLEY NEAR THE APPALACHIANS. THROUGH THE DAY THE LOW AND ASSOCIATED VORT MAX WILL SLOWLY SWING EAST INTO THE WESTERN CAROLINAS. MEANWHILE...A SURFACE COLD FRONT WILL REMAIN NEARLY STATIONARY OVER THE REGION. STRONG UPPER DIVERGENCE...CONVERGENCE ALONG THE STALLED BOUNDARY...AND PWATS OF 1.60-1.75 INCHES WILL SUPPORT THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. DESPITE UNIMPRESSIVE MID LEVEL LAPSE RATES...0-6 KM BULK SHEAR DOES INCREASE IN THE AFTERNOON TO AROUND 20-25 KTS AND WITH CAPE ON THE ORDER OF 1000-1500 J/KG...A FEW STRONGER TO SEVERE STORMS WILL CERTAINLY BE POSSIBLE. STEEP LOW LEVEL LAPSE RATES AND DCAPE VALUES AROUND 600 J/KG WOULD SUGGEST DAMAGING WIND GUSTS AS PRIMARY THREAT. SPC DOES HAVE THE AREA IN A MARGINAL RISK OF SEVERE WEATHER. PERIODS OF HEAVY RAIN WILL BE POSSIBLE AS WELL GIVEN HIGH MOISTURE CONTENT. HIGH TEMPERATURES WILL BE A BIT COOLER THAN NORMAL...RANGING FROM LOW 80S ACROSS NORTHERN ZONES TO MID/UPPER 80S SOUTH. ACTIVITY MAY LINGER INTO THE OVERNIGHT PERIOD AS DECENT FORCING REMAINS IN PLACE. LOW TEMPERATURES EXPECTED TO MAINLY BE IN THE MID/UPPER 60S. THURSDAY...CLOSED LOW OVER THE CAROLINAS WILL WEAKEN AS IT CONTINUES TO SHIFT EAST TOWARDS THE COAST. THE STALLED FRONT WILL STILL BE IN THE VICINITY SO THERE WILL AGAIN BE FORCING MECHANISMS PRESENT TO KICK OFF CONVECTION. INSTABILITY IS MARGINAL AND MID LEVEL LAPSE RATES ARE QUITE POOR...BUT DECENT SHEAR COULD SUPPORT A FEW STRONGER STORMS AND SPC HAS THE AREA IN ANOTHER MARGINAL RISK. HIGH TEMPERATURES WILL BE CLOSE TO NORMAL MAINLY IN THE MID TO UPPER 80S. BEST UPPER SUPPORT WILL SHIFT OUT OF THE AREA LATER IN THE DAY...SO COVERAGE IS EXPECTED TO DECREASE OVERNIGHT. LOWS WILL BE IN THE UPPER 60S INLAND/LOW 70S AT THE COAST. FRIDAY...THE UPPER LOW WILL FINALLY MOVE NORTHEAST OFF THE COAST...HELPING TO PUSH THE FRONT AWAY FROM THE AREA. SHOWER/THUNDERSTORM COVERAGE IS EXPECTED TO BE LESS THAN PREVIOUS DAYS...AND MAINLY CONFINED TO DEVELOPMENT ALONG THE SEA BREEZE. HAVE DECREASED POPS A BIT TO LOW CHANCES WITH THIS PACKAGE AS LATEST MODEL SOLUTIONS HAVE BACKED OFF ON CONVECTIVE ACTIVITY. WEAK SHEAR...POOR LAPSE RATES AND MARGINAL INSTABILITY WILL KEEP SEVERE THREAT LIMITED. HIGH TEMPERATURES WILL BE IN THE MID/UPPER 80S. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... BROAD UPPER LEVEL TROUGHING WILL PREVAIL OVER THE REGION THROUGH THE WEEKEND...AS A COLD FRONT DROPS INTO THE AREA SATURDAY NIGHT THEN RETREATS TO THE NORTH ON SUNDAY. THE UPPER LEVEL TROUGH WILL LINGER TO SOME DEGREE INTO EARLY NEXT WEEK...WITH A SURFACE TROUGH OF LOW PRESSURE BECOMING ESTABLISHED INLAND. THIS PATTERN WILL FAVOR UNSETTLED CONDITIONS...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST JUST ABOUT EVERY DAY. TEMPERATURES SHOULD BE NEAR NORMAL THROUGH THE WEEKEND...POSSIBLY EVEN RISING JUST ABOVE NORMAL EARLY NEXT WEEK. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... KCHS...THE SEABREEZE HAS MOVED INLAND OF KCHS AS OF 18Z...THOUGH THUNDERSTORMS FORMING ALONG THE BOUNDARY CONTINUE TO ADVECT OVER THE TERMINAL AREA. EXPECT THIS TO CONTINUE WELL INTO THE AFTERNOON. THUNDERSTORMS SHOULD TRANSITION TO MAINLY SHOWERS AS THE ATMOSPHERE BECOMES MORE STABLE AND THE CONVECTION WEAKENS BY LATE AFTERNOON. THE EARLY OVERNIGHT HOURS SHOULD BE RAIN-FREE...BUT SHOWERS MAY BEGIN TO MOVE BACK INTO THE AREA DURING THE LATE OVERNIGHT HOURS AND THROUGH TOMORROW MORNING THANKS TO DEEP MOISTURE ADVECTION AHEAD OF A COLD FRONT. VFR CONDITIONS SHOULD PERSIST THIS EVENING THROUGH TOMORROW. KSAV...THUNDERSTORM COVERAGE ACROSS SOUTHEAST GEORGIA HAS BEEN LESS THAN ANTICIPATED SO FAR TODAY...BUT THUNDERSTORMS ARE BEGINNING TO FORM ALONG THE SEA BREEZE FRONT NEARLY OVERHEAD OF KSAV AT 18Z. THE WINDOW FOR THUNDERSTORMS AND ASSOCIATED VISIBILITY REDUCTION FOR KSAV LOOKS TO BE 19Z TO 22Z. VFR CEILINGS AND DRY CONDITIONS WILL FILL IN FOR THE LATE EVENING HOURS. SHOWERS WILL MOVE INTO THE AREA THROUGH THE OVERNIGHT HOURS AND CONTINUE INTO THE EARLY MORNING HOURS. VFR CONDITIONS ARE EXPECTED THROUGHOUT THIS PERIOD. EXTENDED AVIATION OUTLOOK...NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH THURSDAY...BECOMING MORE SCATTERED FRIDAY AND SATURDAY. THIS CONVECTION COULD PRODUCE OCCASIONAL CEILING AND VISIBILITY RESTRICTIONS...ESPECIALLY IN THE AFTERNOON AND EVENING WHEN STORMS ARE MOST PROBABLE. && .MARINE... TONIGHT...NO CONCERNS. SOUTH WINDS 10-15 KT WITH SEAS 2-3 FT. WEDNESDAY THROUGH SUNDAY...A FRONT WILL REMAIN STALLED OVER/NEAR THE AREA WEDNESDAY INTO THURSDAY BEFORE PUSHING OFF THE COAST ON FRIDAY. WITH THE FRONT IN THE VICINITY...WIND DIRECTIONS WILL BE TRICKY AT TIMES HOWEVER WEAK PRESSURE GRADIENT WILL KEEP SPEEDS GENERALLY LESS THAN 15 KT. ANOTHER COLD FRONT IS EXPECTED TO IMPACT THE WATERS OVER THE WEEKEND. NO HEADLINES EXPECTED AT THIS TIME. SEAS THROUGH THE PERIOD WILL BE 2-3 FEET ON AVERAGE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && ST/ECT/CEB
Hazardous weather outlook, Jun 2, 9:24 AM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 924 AM EDT TUE JUN 2 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-031330- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 924 AM EDT TUE JUN 2 2015 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AWAY FROM THE COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA LATER TODAY AND CONTINUE INTO THIS EVENING. A FEW OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE RISK FOR SEVERE THUNDERSTORMS WILL BE THE HIGHEST AWAY FROM THE COAST...MAINLY FROM 1 PM UNTIL 8 AM. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL IS POSSIBLE. MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR. STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Local storm report, Jun 2, 2:59 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
259 PM EDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HEAVY RAIN 2 NNE ARCHDALE 32.93N 80.08W
06/02/2015 M1.13 INCH DORCHESTER SC COCORAHS
&&
EVENT NUMBER CHS1500360Local storm report, Jun 2, 3:00 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
300 PM EDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN CHARLESTON AIRPORT 32.90N 80.04W
06/02/2015 M1.03 INCH CHARLESTON SC ASOS
&&
EVENT NUMBER CHS1500361Special weather statement, Jun 2, 3:50 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
350 PM EDT TUE JUN 2 2015
GAZ118-119-022015-
COASTAL CHATHAM GA-COASTAL CHATHAM GA-INLAND CHATHAM GA-
INLAND CHATHAM GA-
350 PM EDT TUE JUN 2 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM COUNTY UNTIL
415 PM EDT...
AT 348 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BURROUGHS...OR NEAR RICHMOND HILL...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL HAS BEEN REPORTED BY A TRAINED SPOTTER 4 MILES EAST
OF RICHMOND HILL. GUSTY WINDS OF 40 MPH WILL ALSO BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...POOLER...I-16/I-95 INTERCHANGE...GARDEN CITY...WHITE BLUFF
AND BURROUGHS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3198 8129 3199 8131 3214 8125 3202 8108
3192 8121
TIME...MOT...LOC 1948Z 210DEG 26KT 3199 8124
JRLLocal storm report, Jun 2, 3:53 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
353 PM EDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 3 SE RICHMOND HILL 31.90N 81.26W
06/02/2015 E0.50 INCH BRYAN GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED 0.5 INCH HAIL ON OGEECHEE
DRIVE NEAR THE OGEECHEE RIVER.
&&
EVENT NUMBER CHS1500362
JMCLocal storm report, Jun 2, 4:17 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
417 PM EDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND GST SAVANNAH AIRPORT 32.13N 81.20W
06/02/2015 M52 MPH CHATHAM GA ASOS
&&
EVENT NUMBER CHS1500363Special weather statement, Jun 2, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT TUE JUN 2 2015
SCZ047-051-022045-
INLAND JASPER SC-COASTAL JASPER SC-
421 PM EDT TUE JUN 2 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER COUNTY UNTIL
445 PM EDT...
AT 420 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELLINGER HILL AREA...MOVING NORTHEAST AT 5 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF JASPER COUNTY...
INCLUDING THE FOLLOWING LOCATIONS...LEVY AND LIMEHOUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3213 8112 3215 8111 3217 8113 3217 8111
3219 8112 3219 8111 3221 8113 3225 8114
3225 8101 3210 8102
TIME...MOT...LOC 2020Z 221DEG 5KT 3217 8108
JRLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:24 PM EDT | Special Weather Statement | CHS | Berkeley | 51 min |
| Jun 2, 1:27 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 63 min |
| Jun 2, 4:10 PM EDT | Areal Flood Advisory | CHS | Berkeley | 95 min |
| Jun 2, 4:24 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 30 min |
| Jun 2, 5:28 PM EDT | Areal Flood Advisory | CHS | Dorchester | 92 min |
| Jun 2, 6:29 PM EDT | Areal Flood Advisory | CHS | Berkeley | 91 min |
| Jun 2, 3:50 PM EDT | Special Weather Statement | CHS | Chatham | 25 min |
| Jun 2, 4:00 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 45 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.